Alert archive / Nebraska / Wind Advisories in 2018

Wind Advisory 3, NWS Omaha, NE

March 5, 201823 counties in Nebraska

NWS Omaha, NE issued this wind advisory at Mar 5, 2018, 3:54 AM CST for 23 counties in Nebraska. It took effect at Mar 5, 2018, 5:00 AM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2018, 3:54 AM CST (09:54 UTC)
In effect from
Mar 5, 2018, 5:00 AM CST
Expired
Mar 6, 2018, 4:50 AM CST
In force
24 hr
Issued by
NWS Omaha, NE
All 23 counties

Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Lancaster County, NE, Madison County, NE, Otoe County, NE, Pawnee County, NE, Platte County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 37 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 9.9 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2018-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2018-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 360 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1598 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
360 m²/s²
0-3 km storm-relative helicity
655 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

298 
WWUS73 KOAX 050954
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
354 AM CST Mon Mar 5 2018

NEZ015-030>034-042>045-050>053-065>068-078-088>090-092-051800-
/O.NEW.KOAX.WI.Y.0003.180305T1100Z-180305T2300Z/
Thurston-Boone-Madison-Stanton-Cuming-Burt-Platte-Colfax-Dodge-
Washington-Butler-Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-
Otoe-Saline-Jefferson-Gage-Johnson-Pawnee-
Including the cities of Pender, Macy, Walthill, Winnebago, 
Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, 
Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, 
Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, 
Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, 
Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, 
Sterling, Pawnee City, and Table Rock
354 AM CST Mon Mar 5 2018

...WIND ADVISORY IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

The National Weather Service in Omaha/Valley has issued a Wind
Advisory, which is in effect until 5 PM CST this afternoon. 

* TIMING...Strong northwest winds will move in this morning behind
  a strong cold front with some higher gusts again this 
  afternoon.

* WINDS...Northwest wind increasing to 20 to 30 mph with wind 
  gusts up to 45 mph.

* IMPACTS...Travel will be difficult for high-profile vehicles. 
  Loose and light weight objects may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Zapotocny
4 follow-up statements
198 
WWUS73 KOAX 051744
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
1144 AM CST Mon Mar 5 2018

NEZ015-030>034-042>045-050>053-065>068-078-088>090-092-052300-
/O.CON.KOAX.WI.Y.0003.000000T0000Z-180305T2300Z/
Thurston-Boone-Madison-Stanton-Cuming-Burt-Platte-Colfax-Dodge-
Washington-Butler-Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-
Otoe-Saline-Jefferson-Gage-Johnson-Pawnee-
Including the cities of Pender, Macy, Walthill, Winnebago, 
Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, 
Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, 
Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, 
Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, 
Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, 
Sterling, Pawnee City, and Table Rock
1144 AM CST Mon Mar 5 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* TIMING...Strong northwest winds will continue through the
  afternoon and begin to slightly diminish this evening. 

* WINDS...Northwest wind 25 to 35 mph with wind gusts up to 45 
  mph. 

* IMPACTS...Travel will be difficult for high-profile vehicles. 
  Loose and light weight objects may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
375 
WWUS73 KOAX 052158
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
358 PM CST Mon Mar 5 2018

IAZ079-080-090-091-NEZ091-093-060600-
/O.NEW.KOAX.WI.Y.0004.180306T0300Z-180306T2100Z/
Mills-Montgomery-Fremont-Page-Nemaha-Richardson-
Including the cities of Glenwood, Red Oak, Sidney, Hamburg, 
Tabor, Farragut, Clarinda, Shenandoah, Auburn, and Falls City
358 PM CST Mon Mar 5 2018

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM CST
TUESDAY...

The National Weather Service in Omaha/Valley has issued a Wind
Advisory, which is in effect from 9 PM this evening to 3 PM CST
Tuesday. 

* TIMING...Strong northwest winds will continue through Tuesday.

* WINDS...Northwest wind 25 to 35 mph with wind gusts up to 45 to
  55 mph. 

* IMPACTS...Travel will be difficult for high-profile vehicles. 
  Loose and light weight objects may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NEZ015-030>034-042>045-052-053-060300-
/O.EXT.KOAX.WI.Y.0003.000000T0000Z-180306T0300Z/
Thurston-Boone-Madison-Stanton-Cuming-Burt-Platte-Colfax-Dodge-
Washington-Douglas-Sarpy-
Including the cities of Pender, Macy, Walthill, Winnebago, 
Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, 
Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, 
Blair, Omaha, Bellevue, Papillion, and La Vista
358 PM CST Mon Mar 5 2018

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING...

* TIMING...Strong northwest winds will continue through Tuesday. 

* WINDS...Northwest wind 25 to 35 mph with wind gusts up to 45 to
  55 mph. 

* IMPACTS...Travel will be difficult for high-profile vehicles. 
  Loose and light weight objects may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NEZ050-051-065>068-078-088>090-092-060600-
/O.EXT.KOAX.WI.Y.0003.000000T0000Z-180306T2100Z/
Butler-Saunders-Seward-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-
Johnson-Pawnee-
Including the cities of David City, Wahoo, Ashland, Yutan, 
Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, 
Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Pawnee City, 
and Table Rock
358 PM CST Mon Mar 5 2018

...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM CST TUESDAY...

* TIMING...Strong northwest winds will continue through Tuesday.

* WINDS...Northwest wind 25 to 35 mph with wind gusts up to 45 
  mph. 

* IMPACTS...Travel will be difficult for high profile vehicles. 
  Loose and light weight objects may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
875 
WWUS73 KOAX 060259
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
859 PM CST Mon Mar 5 2018

NEZ015-030>034-042>045-052-053-060400-
/O.EXP.KOAX.WI.Y.0003.000000T0000Z-180306T0300Z/
Thurston-Boone-Madison-Stanton-Cuming-Burt-Platte-Colfax-Dodge-
Washington-Douglas-Sarpy-
Including the cities of Pender, Macy, Walthill, Winnebago, 
Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, 
Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, 
Blair, Omaha, Bellevue, Papillion, and La Vista
859 PM CST Mon Mar 5 2018

...WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING...

Although the Wind Advisory will expire, a Winter Weather Advisory
will replace it at 9 PM. 

Northwest winds have diminished somewhat during the evening,
however are expected to increase again overnight, into the 25 to
35 mph range with gusts up to 50 mph.

Snow will be increasing in coverage and intensity as well. The
combination of snowfall and winds will cause travel difficulties
into Tuesday afternoon.

$$

IAZ079-080-090-091-NEZ091-093-061100-
/O.CON.KOAX.WI.Y.0004.180306T0300Z-180306T2100Z/
Mills-Montgomery-Fremont-Page-Nemaha-Richardson-
Including the cities of Glenwood, Red Oak, Sidney, Hamburg, 
Tabor, Farragut, Clarinda, Shenandoah, Auburn, and Falls City
859 PM CST Mon Mar 5 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST TUESDAY...

* TIMING...Although winds had diminished a bit Monday evening,
  northwest winds are expected to increase again near or shortly
  after midnight Tuesday morning.

* WINDS...Northwest winds 25 to 35 mph with wind gusts up to 50
  mph. 

* IMPACTS...Travel will be difficult for high-profile vehicles. 
  Loose and light weight objects may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NEZ050-051-065>068-078-088>090-092-061100-
/O.CON.KOAX.WI.Y.0003.000000T0000Z-180306T2100Z/
Butler-Saunders-Seward-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-
Johnson-Pawnee-
Including the cities of David City, Wahoo, Ashland, Yutan, 
Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, 
Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Pawnee City, 
and Table Rock
859 PM CST Mon Mar 5 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST TUESDAY...

* TIMING...Although winds had diminished a bit Monday evening,
  northwest winds are expected to increase again near or shortly
  after midnight Tuesday morning.

* WINDS...Northwest wind 25 to 35 mph with wind gusts up to 50 
  mph. 

* IMPACTS...Travel will be difficult for high profile vehicles. 
  Loose and light weight objects may be blown around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
063 
WWUS73 KOAX 061050
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
450 AM CST Tue Mar 6 2018


IAZ079-080-090-091-NEZ091-093-061200-
/O.CAN.KOAX.WI.Y.0004.000000T0000Z-180306T2100Z/
Mills-Montgomery-Fremont-Page-Nemaha-Richardson-
Including the cities of Glenwood, Red Oak, Sidney, Hamburg, 
Tabor, Farragut, Clarinda, Shenandoah, Auburn, and Falls City
450 AM CST Tue Mar 6 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Omaha/Valley has cancelled the
Wind Advisory. 

The wind advisory has been converted to a winter weather advisory
for today.

$$

NEZ050-051-065>068-078-088>090-092-061200-
/O.CAN.KOAX.WI.Y.0003.000000T0000Z-180306T2100Z/
Butler-Saunders-Seward-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-
Johnson-Pawnee-
Including the cities of David City, Wahoo, Ashland, Yutan, 
Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, 
Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Pawnee City, 
and Table Rock
450 AM CST Tue Mar 6 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Omaha/Valley has cancelled the
Wind Advisory. 

The wind advisory has been converted to a winter weather advisory
for today.

$$

Zapotocny

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Mar 4, 11:25 PM CST, 4 hours 29 minutes earlier.

Area forecast discussion, Mar 4, 11:25 PM CST, 4 hours 29 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1125 PM CST Sun Mar 4 2018

.SHORT TERM...(Tonight through Wednesday)
Issued at 212 PM CST Sun Mar 4 2018

...Strong storm system to impact the region tonight through
Tuesday...

A vigorous short-wave trough over the eastern Great Basin this
afternoon will eject east-northeast into the northern and central
Plains tonight before forming a closed low to our immediate north
on Monday. In the low levels, an associated surface low over
northeast CO will develop into central NE this evening before
occluding over eastern SD/southwest MN on Monday. This low will be
accompanied by a strong cold front which will surge east through
the mid-MO Valley tonight into Monday morning.

Latest model guidance suggests that increased forcing for ascent
attendant to the mid-level trough will aid in the development of a
narrow band of convection along the surface cold front that will
approach our northwest counties in the 03-06z timeframe. Model
forecast soundings indicate the presence of a stable boundary
layer owing largely to the time of day. However, steepening mid-
level lapse rates will yield a weakly buoyant environment atop the
boundary layer, supportive of a few thunderstorms within the
convective band. Cooling temperatures aloft and modest effective
bulk shear may be sufficient for some small hail development
within the strongest updrafts, again mainly over our northwest
counties late this evening into tonight. Other elevated
thunderstorms could simultaneously form within the main warm-
conveyor air stream from portions of southeast Nebraska into
southwest Iowa.

Deep-layer cooling behind the cold front is expected to support a
transition from rain to a mix of rain and snow or all snow late
tonight into Monday morning over northeast NE. By midday Monday,
local accumulations of an inch or so will be possible over Knox
into Cedar Counties in association with the initial belt of
forcing for ascent. By Monday afternoon, we will likely see a
decrease in precipitation potential across much of the area with
the exception being along the SD border which will remain subject
to wrap-around snow in the immediate vicinity of the deep-layer
cyclone. Expect winds to strengthen markedly from the west-
northwest across the mid-MO Valley on Monday with gusts to 35 to
45 mph possible. When coupled with the wrap-around snow, periods
of blizzard conditions appear probable across Knox and Cedar
Counties where we have highlighted a Blizzard Warning.

On Monday night into Tuesday, a significant vorticity lobe will
pivot through the western semi-circle of the parent cyclone,
fostering an abrupt southeastward movement of the synoptic system
across IA. At that time, we will likely see further strengthening
of the low-level gradient winds across the area, along with the
southward advance of deformation-related snowfall across northern
and eastern portions of the forecast area. As such, we will issue
a Winter Weather Advisory for Antelope, Pierce, and Wayne
counties where an overlap of strong winds and modest snow
accumulations are forecast. Snowfall should taper off by Tuesday
evening with storm-total snowfall amounts of 4-6" near the SD
border with generally 1-4" across the advisory area, and lesser
amounts farther south.

By Tuesday night into Wednesday, the storm system initially over
IA will shift east with dry, but cool conditions. As far as
temperatures are concerned, highs on Monday will range from the
mid 30s north to around 50 south. On Tuesday and Wednesday, highs
will be generally in the 30s, except for some lower 40s near the
KS border.

.LONG TERM...(Wednesday night through Sunday)
Issued at 212 PM CST Sun Mar 4 2018

The large-scale pattern will briefly de-amplify late this week
before another mid-level trough moves through the area next
weekend. This pattern evolution will support warming temperatures
into the weekend ahead of the next cold front which will approach
from the northwest.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1125 PM CST Sun Mar 4 2018

MVFR ceilings had overspread the area and these will continue for
the overnight hours with TEMPO conditions down to IFR. Showers
should increase in coverage the next few hours. A cold front will
push east through the area with winds shifting to west and then
northwest behind the front. Most of the precipitation for KOMA and
KLNK will be ahead of or along the front. For KOFK, expect some
snow to mix in late tonight and into Monday morning. TAFs were
abbreviated a bit for the later part of the valid period, due to
numerous FM groups for earlier periods.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Winter Weather Advisory from 6 AM Monday to 6 PM CST Tuesday for
     NEZ016>018.

     Blizzard Warning from 6 AM Monday to 6 PM CST Tuesday for NEZ011-
     012.

IA...None.
&&

SHORT TERM...Mead
LONG TERM...Mead
AVIATION...Miller
Hazardous weather outlook, Mar 4, 4:38 PM CST, 11 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
438 PM CST Sun Mar 4 2018

IAZ043-055-056-069-079-080-090-091-NEZ015-030>034-042>045-050>053-
065>068-078-088>093-051245-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Thurston-Boone-Madison-Stanton-Cuming-Burt-Platte-Colfax-
Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward-Lancaster-
Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
438 PM CST Sun Mar 4 2018

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Tonight and Monday

There is a chance for a few non-severe thunderstorms tonight.

Strong west winds of 20 to 30 mph with gusts of 40 to 45 mph are
anticipated on Monday.

Very high rangeland fire danger may materialize for a few hours
on Monday afternoon over northeast Nebraska.

.DAYS TWO THROUGH SEVEN...Monday night through Sunday

Strong northwest winds will continue Monday night into Tuesday.
Some light snow is also forecast during that time, which could
result in visibility restrictions due to the blowing snow.

.SPOTTER INFORMATION STATEMENT...

Spotters will not be needed through Monday.

NEZ016>018-051245-
Antelope-Pierce-Wayne-
438 PM CST Sun Mar 4 2018

This Hazardous Weather Outlook is for portions of northeast
Nebraska.

.DAY ONE...Tonight and Monday

A winter weather advisory is in effect from Monday morning through
Tuesday.

There is a chance for a few thunderstorms tonight. While some
small hail is possible, severe weather is not expected. Late
tonight into Monday morning, rain will change to snow with some
minor accumulation possible. Winds will also become quite strong
from the west at 25 to 35 mph with gusts to 40 to 50 mph. Areas of
blowing snow may occur.

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

Snow and blowing snow are likely Monday night into Tuesday.
Accumulations of 1-4 inches are possible, which when combined with
the strong winds will result in areas of blowing and drifting
snow.

.SPOTTER INFORMATION STATEMENT...

Spotters will not be needed through Monday.

NEZ011-012-051245-
Knox-Cedar-
438 PM CST Sun Mar 4 2018

This Hazardous Weather Outlook is for portions of northeast
Nebraska.

.DAY ONE...Tonight and Monday

A blizzard warning is in effect from Monday morning through
Tuesday.

There is a chance for a few thunderstorms tonight. While some
small hail is possible, severe weather is not expected. Late
tonight into Monday morning, rain will change to snow with 1-2
inch accumulations possible through Monday afternoon. Winds will
also become quite strong from the west at 25 to 35 mph with gusts
to 40 to 50 mph. This will result in near whiteout conditions,
making travel hazardous.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Snow and blowing snow are likely to continue Monday night into
Tuesday. Storm-total accumulations of 4-6 inches are possible,
which when combined with the strong winds will result in a
prolonged period of blizzard conditions and hazardous travel.

.SPOTTER INFORMATION STATEMENT...

Spotters will not be needed through Monday.

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 7:21 PM CSTRiver Flood WarningOAXPierce45 hr
Mar 4, 7:48 PM CSTAreal Flood AdvisoryOAXButler, Platte24 hr
Mar 5, 3:58 PM CSTWind AdvisoryOAXNemaha, Richardson13 hr

Nearby

Wind Advisories in Nebraska, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.